| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump was returned for investigation.Investigation revealed the battery compartment had multiple cracks.This report is made based on results of investigation completed on 22-aug-2019.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed the battery compartment was cracked.This report is made based on results of investigation completed on 22-aug-2019.There was no indication that the product caused or contributed to an adverse event.